damned pyjamas………

Standard

Before I went to sleep last night I had a little tear (or two) in my eyes. Not a major sobbing session by any means but a little ‘my eyes won’t stop leaking’ kind of thing.

And the same thing happened again this morning.

I really don’t like the new me at all.

All day long my great big bra is uncomfortable. No matter how tight I wear it, it still swizzless round – I assume it is because there is no boob in the way to stop it moving round.
I have to keep on (and on) moving it back….and that is not easy ‘cos it’s so tight.
And because it is soooo tight it gets uncomfortable uncomfortable and painful around my ribs by the end of the day

So I put my pyjamas on…..

And there we have the problem – I look ridiculous. I’ve said this before I know but it’s not getting any better.
I can’t get past this fact and that upsets me too.

I’m ever so glad that I am on anti depressants already. Goodness only knows what kind of sniveling wreck I’d be if I wasn’t on them. I guess that is what holds back the full on sobbing stuff.
Makes me wonder will I ever come off them??. And if I do what on earth will happen??. Reality will really kick in then………I’ll stay on them for a while longer me thinks!!

I feel like I should put a photo on here to prove my point. But I don’t want to offend or shock any one out there.
Oh, what the heck………think I’ll do it anyway. So please look away now if you are easily offended

Scroll down…….

Scroll down……..

IMG_20130629_084518

And that isn’t the worst PJ top – tight ones are worse.

I wonder if I’ll always feel like this? I do hope not.

Advertisements

5 responses »

  1. I’m so sorry that it hurts. I didn’t have a mastectomy but I experience pain each time I wear a bra now. I don’t know if its from the side effects of the radiotherapy or chemo. It helps if I wear a camisole. It’s cooler and nothing digs into my ribs. Just wear what makes you comfortable. Our bodies will not be the same anymore. I wish it were different. I started feeling depressed when I was on tamoxifen. I told my doctor and he took me off it immediately. Let your doctor know, they might be able to help. I wish I could help you more. Thinking of you xx

  2. I think you have every right to be upset and have a tear or two or three……..you photo is brave and beautiful………..sending you loving hugs when you need them and strength always xxxx

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s